Re-specification of Affine Term Structure Models: The Linkage to Empirical Investigations
Ting Ting Huang,
Bruce Qiang Sun and
Xinfu Chen
Authors registered in the RePEc Author Service: Tina T Swan
Applied Mathematical Finance, 2014, vol. 21, issue 6, 523-554
Abstract:
This paper specifies the dynamic and cross-sectional behaviour of bonds in the framework of the general affine term structure model (ATSM) of Duffie and Kan (1996, A yield-factor model of interest rate. Mathematical Finance, 6 , 379-406). We present the calibrations of ATSM, with the numerics fitting in with the actual data under the physical probability measure. Without assumptions and restrictions on any specific physical process of the factors, we find theoretical loads by solving Riccati equations with parameters chosen for the solution to match those from the principal component models. The general condition on the boundary is satisfied; so, the Black-Scholes equation admits a unique solution, which supports the Condition of Duffie and Kan.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1080/1350486X.2014.896510 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apmtfi:v:21:y:2014:i:6:p:523-554
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAMF20
DOI: 10.1080/1350486X.2014.896510
Access Statistics for this article
Applied Mathematical Finance is currently edited by Professor Ben Hambly and Christoph Reisinger
More articles in Applied Mathematical Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().